# SDR QXEA2009010601275

- Difficulty date: December 30, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 13,777 hours, 13,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 - LIGHT CORROSION ON STRUCTURE AT THE MATING SURFACE OF CARGO BAY PANEL 144JZ.  REMOVED CORROSION REF SRM 51-21-00 PAGE 2, PARA A(1), (2)(A).  UT THICKNESS IAW NDTM PART 1, 51-00-04 HIGH .050 LOW .046.  HFEC AT BLENDED AREA FOR CRACK IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.  REMOVED .004 INCH AND FOUND TO BE WITHIN LIMITS REF SRM 51-14-00 PG 204 PARA 7 (A) THRU 3.  APPLIED ALODINE TO MATING SURFACE OF CARGO BAY PANEL 144JZ REF SRM 51-21-10-02-01 PARA 5D.  PRIMED AREA REF SRM 51-25-10-02-01 PARA 5D.
